Discussions By Condition: Cardiovascular disease


Posted In: Cardiovascular disease 0 Replies
  • Posted By: Anonymous
  • December 11, 2006
  • 10:10 PM

Does anyone know if A-FIB can be temporary and go away? Can it be caused by a prescription drug reaction? My mother (in her 70’s) had A-FIB right after starting a cholesterol medication, but the doctor denied that it was the cause, and later said that her A-FIB had gone away (she had stopped the medication). A new doctor said that it never really goes away.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?